Splitting theorem and an algebraic geometric characterization of locally Hermitian symmetric spaces
نویسندگان
چکیده
منابع مشابه
Holomorphic Torsion for Hermitian Locally Symmetric Spaces
Contents 1 Holomorphic torsion 5 2 The trace of the heat kernel 8 2.
متن کاملGeometric zeta-functions of locally symmetric spaces
The theory of geometric zeta functions for locally symmetric spaces as initialized by Selberg and continued by numerous mathematicians is generalized to the case of higher rank spaces. We show analytic continuation, describe the divisor in terms of tangential cohomology and in terms of group cohomology which generalizes the Patterson conjecture. We also extend the range of zeta functions in con...
متن کاملConvergence Properties of Hermitian and Skew Hermitian Splitting Methods
In this paper we consider the solutions of linear systems of saddle point problems. By using the spectrum of a quadratic matrix polynomial, we study the eigenvalues of the iterative matrix of the Hermitian and skew Hermitian splitting method.
متن کاملCharacterization of Hermitian Symmetric Spaces by Fundamental Forms
Theorem A (Landsberg) Let H be an irreducible compact Hermitian symmetric space of rank 2, different from the hyperquadric Qn ⊂ Pn+1. Let H ⊂ PN be a minimal non-degenerate equivariant embedding, equivalently, an embedding of H in PN defined by the complete linear system associated to the ample generator of Pic(H) ∼= Z. Let M ⊂ PN be a (not necessarily closed) complex sub-manifold with dim(M) =...
متن کاملHarmonic Morphisms, Hermitian Structures and Symmetric Spaces
[A] M. Svensson, On holomorphic harmonic morphisms, Manuscripta Math. 107 (2002), 1–13. [B] M. Svensson, Harmonic morphisms from even-dimensional hyperbolic spaces, Math. Scand. 92 (2003), 246–260. [C] M. Svensson, Holomorphic foliations, harmonic morphisms and the Walczak formula, J. London Math. Soc. 68 (2003), 781–794. [D] M. Svensson, Harmonic morphisms in Hermitian geometry, J. Reine Angew...
متن کاملذخیره در منابع من
با ذخیره ی این منبع در منابع من، دسترسی به آن را برای استفاده های بعدی آسان تر کنید
ژورنال
عنوان ژورنال: Communications in Analysis and Geometry
سال: 1993
ISSN: 1019-8385,1944-9992
DOI: 10.4310/cag.1993.v1.n3.a5